# SDR UIEA2017072401284

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,782 hours, 22,020 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SURGE RUBBER BLEED DUCT HAS A HOLE.  REPLACED APU SURGE BLEED RUBBER DUCT IAW AMM 49-10-00 OPS CHECKED OK, NO LEAKS.
